# SDR WX0A071020

- Difficulty date: December 7, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug MD 83
- Aircraft serial: 53486
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Part number: 5915064501
- Condition: Dented
- Location: Fwd Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AIRSTAIR DOOR DENTED AT STA 196, 4 INCHES BELOW TOP OF DOOR.  DENT MEASURES 05 IN DIAMETER AND .032 DEEP.  CUT OUT DAMAGED AREA, FABRICATED FILLER, DOUBLER, SHIM, LOCATED, DRILLED AND INSTALLED IAW MD80 SRM 52-05, PG 8 FIG 3.
